# SDR ASAA2022041037930

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,893 hours, 16,599 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: 607551005
- Part serial: 060634485
- Condition: Unknown
- Location: R Wing Rear Spar
- Part time: 56,891 hours, 16,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF #2 TANK AFT PUMP LOW PRESSURE LIGHT ILLUMINATED GROUNDED - YES. REMOVED AND REPLACED #2 TANK AFT FUEL BOOST PUMP. REF B737-800 AMM 28-22-41. LEAK AND OPS CHECK GOOD. REMOVED AND REPLACED #2 TANK AFT BOOST PUMP PRESSURE SWITCH REF AMM 28-42-11. LEAK AND OPS CHECK GOOD.
